# SDR AALA201705089017

- Difficulty date: May 7, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 30,076 hours, 10,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 131680
- Condition: No Test
- Location: Emergency Lights
- Part time: 30,065 hours, 10,542 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EPSU TEST, A FAIL FAULT MESSAGE FOR THE EPSU (11WL) ILLUMINATED.  REMOVED AND REPLACED EPSU.
